Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cocycles and local product decomposition


Author: Jun-ichi Tanaka
Journal: Trans. Amer. Math. Soc. 278 (1983), 565-572
MSC: Primary 43A17; Secondary 30H05, 46J15
DOI: https://doi.org/10.1090/S0002-9947-1983-0701511-6
MathSciNet review: 701511
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: As an application of cocycles, we establish a relation between the classical Hardy spaces on the real line $ R$ and simply invariant subspaces on a quotient of the Bohr group. When this result is specialized suitably, it yields the well-known results concerning the elements of invariant subspaces. We also study, by using Gamelin's representation theorem, unitary functions which are the values of cocycles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A17, 30H05, 46J15

Retrieve articles in all journals with MSC: 43A17, 30H05, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0701511-6
Keywords: Cocycles, simply invariant subspaces, compact groups with ordered duals
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society